# SDR 2004F00099

- Difficulty date: February 6, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N360LJ
- Make and model: Lear 35A
- Aircraft serial: 360
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 40911
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ERRATIC BRAKING WITH ANTI-SKID SYSTEM ENGAGED.  FURTHER INVESTIGATION FOUND THAT THE ANTI-SKID 'OFF' LIGHTS WOULD FAIL TO COME ON AND WOULD NOT RESET.  AN ELECTRICAL CONNECTOR ON THE ANTI-SKID INDICATION PANEL WAS FOUND LOOSE AND WAS REPAIRED.  ALSO, THE NR 1 WHEEL SPEED TRANSDUCER HAD LOW RESISTANCE DURING FUNCTIONAL TESTING.  THE LEFT OUTBOARD WHEEL SPEED TRANSDUCER WAS REMOVED AND REPLACED WITH AN OVERHAULED UNIT.  (M)
